# SDR CA030108014

- Difficulty date: December 30, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN FLIGHT SHUTDOWN OF RT ENGINE DUE TO REOCCURANCE OF UNCONTROLLED FUEL IMBALANCE. CREW RECEIVED 'XFLOW/APU PUMP EICAS AMBER MESSAGE AFTER TAKEOFF,  AFTER APU WAS SHUTDOWN'. ALSO HAD 'RT XFLOW SOV FAIL MESSAGE.  REPLACEMENT OF : RT COMPENSATOR PROBE. RT CROSSFLOW SOV, APU NEG. GRAVITY RELIEF VALVE, AND  APU/XFLOW FUEL PUMP CART. DURING ATTEMPTED FUNCTION CHECKS MAINT FOUND THE XFLOW/APU PUMP WAS ON BUT NO SHUTOFF VALVE WAS OPEN TO MOVE FUEL. LINE FROM PUMP ON FUEL PAGE WAS GREEN BUT ALL VALVES WERE CLOSED. FUEL COMPUTER WAS REPLACED. THIS UNIT WAS TRIED IN ANOTHER A/C AND PRODUCED THE SAME FAULTS. FUNCTION CHECKS FOR ALL REPLACED PARTS AND AFFECTED SYSTEMS WERE COMPLETED AND THE A/C RETURNED TO SERVICE.
